# SDR DALA2025010800159

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK INDICATION FOUND ON OPEN FASTENER HOLE LOCATED ON DOOR STOP FITTING AREA FRAME 68 DOOR STOP FITTING 1 HOLE 4 INBOARD LOWER POSITION LH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR AT HOLE #4 LOWER I/B POSITION IN FR68 LH LOC. AT DOOR STOP FITTING 1 AREA AS PER A319 SRM 53-41-12-300-011 AND SRM 53-41-12-300-008. (0749554)
